# SDR CA970206013

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 64150020
- Condition: Stripped
- Location: Drive
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD NOT ENGAGE. FAULTY STARTER CLUTCH DAMAGED STARTER DRIVE.
